# SDR RAIA951210

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: QA03043
- Condition: Dirty
- Location: Hyd System
- Part time: 900 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STL - NR 7088 - NOSE GEAR TOOK TWO ATTEMPTS TO GEN DOWN AND LOCKED.  MAINTENANCE REPLACED HYDRAULICS CASE DRAIN FILTER AND PRESSURE FILTER.  GEAR SWINGS NORMAL AND LEAK CHECK GOOD.  PRESSURE FILTER P/N QA03043, CASE DRAIN P/N QA03044.  (M)
